# SDR AU960140

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rroyce GIPSY30*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Condition: Failed
- Location: R Engine Power S
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE OIL FILTER METAL CONTAMINATION - SUSPECT FAILED MAIN BEARING
